# SDR UALA2009072402212

- Difficulty date: July 23, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 44,872 hours, 6,562 cycles
- Engine: Pwa PW40903
- System (JASC): 2425 · AC Indicating System
- Part: Generator
- Part number: 1701768
- Part serial: 744
- Condition: Leaking
- Location: Nr 1 Backup
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BACK UP GENERATOR SPLINE CAVITY LEAKING AT THE DRAIN TUBE 6-10 DROPS A MIN WHILE ENG IS RUNNING.  REPLACED NR 1 ENG BACK UP GENERATOR.  CHECKS OKAY.
